# SDR SWAA2022101459576

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 74,585 hours, 44,178 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: Deteriorated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OB AFT FLAP SEPARATED AT TE APPROX 4 AT IB END. LEFT WING OB AFT FLAP SEPARATED AT TE APPROX 4 AT IB END. / [01] DISBOND MEASURES AT 5' INBD TO OTBD AND 3.5'FORE AND AFT APPLIED SEALANT 5-95 TO VOID AND APPLIED SPEED TAPE TO AFFECTED AREA
